# SDR AALA202201103981

- Difficulty date: December 13, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 16,529 hours, 6,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-42-11-801, SRM 51-72-11-911-001, AND DWG D53474180.
